# SDR 07FDEA00998

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD GRINDING MARK AT INTERNAL DOUBLER, C70-71, P48-49 LHS REPAIR WAS PERFORMED BY BLEND OUT THE DAMAGE IAW EA 6-5317-106396 AND RAS/DAHAM/   4021674/2006 ISS. A.
